Über die Faltung schlichter Funktionen.

Stephan Ruscheweyh

Mathematische Zeitschrift (1972)

  • Volume: 128, page 85-92
  • ISSN: 0025-5874; 1432-1823

How to cite


Ruscheweyh, Stephan. "Über die Faltung schlichter Funktionen.." Mathematische Zeitschrift 128 (1972): 85-92. <http://eudml.org/doc/171789>.

author = {Ruscheweyh, Stephan},
journal = {Mathematische Zeitschrift},
pages = {85-92},
title = {Über die Faltung schlichter Funktionen.},
url = {http://eudml.org/doc/171789},
volume = {128},
year = {1972},

AU - Ruscheweyh, Stephan
TI - Über die Faltung schlichter Funktionen.
JO - Mathematische Zeitschrift
PY - 1972
VL - 128
SP - 85
EP - 92
UR - http://eudml.org/doc/171789
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.